Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have red itchy scrotum, chronic utracia. Have seborihoic dermatitis on face, rosacea. Taking oracea, antihistamines, elidel cream

I have red itchy scrotum as well as chronic utracia on legs arms and neck. I also have been diagnosed with seborihoic dermititis on face with rosacea. I am taking oracea and two antihistamines daily. My scrotum and glands of penis is the most bothersome and aggravating thing to deal with and I am currently using Elidel cream, but with little relief. It seems to be getting worse with warmer weather and heating of the area. Please give me some helpful information to treat this.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  263
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Welcome to healthcare Magic
Itching over the scrotum and penis could be due to fungal infection called tinea, or due to intertrigo or Lichen simplex chronicus. A reassessment of your scrotal rash by dermatologist is better. Elidel cream which you are using should work for seborrhoeic dermatitis and to an extent even for intertrigo. But if it is due to fungal infection it wont help.
Let me mention other general measures which you can follow. Wear cotton underwear preferably boxer type so that wet elastic band wont touch your skin of scrotum. As much as possible spread your legs and let air dry your groin area. Wear only loose cotton pants. Keep the area dry. You may use anti fungal dusting powder twice a day. As much as possible avoid touching or scratching, the more you scratch the more the itching is going to become.
Consult your dermatologist again for a reassessment of rash over scrotum. Doxycycline, antihistamines can be continued for your rosacea and urticaria.
Hope this helped
Take care
Answered: Sat, 13 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor